# SDR UPS03441264

- Difficulty date: September 3, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- Engine: Pwa JT9D3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1503100147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D SEAT TRACK FOUND CORRODED AT SEVERIAL LOCATIONS AS MARKED. REF WAN NR 796157.  CORROSION BLEND OUT 0.039 INCH X 1 INCH X 4 INCHES EXCEED SRM 53-10-01 FIG 1 LIMITS,  CORROSION REMOVED IAW SRM 51-10-01 AND SEAT TRACK REPAIRED REFER TO SRM 53-10-05 FIG.1A. CIC APPLIED IAW EO M-5100-2780.
